Opuscula Math. 34, no. 4 (2014), 813-825
http://dx.doi.org/10.7494/OpMath.2014.34.4.813

 
Opuscula Mathematica

Existence results for random fractional differential equations

Vasile Lupulescu
Donal O'Regan
Ghaus ur Rahman

Abstract. In this paper, an existence result for a random fractional differential equation is established under a Carathéodory condition. Existence results for extremal random solutions are also proved. Finally, an existence and uniqueness result is given

Keywords: random fractional differential equations, fractional integral, Caputo fractional derivative, existence.

Mathematics Subject Classification: 26A33, 47H40, 60H25.

Full text (pdf)

  • Vasile Lupulescu
  • Constantin Brancusi University, Targu-Jiu, Romania
  • Donal O'Regan
  • School of Mathematics, Statistics and Applied Mathematics, National University of Ireland, Galway, Ireland
  • Ghaus ur Rahman
  • Abdus Salam School of Mathematical Sciences, GC University, Lahore, Pakistan
  • Received: 2013-10-15.
  • Revised: 2013-12-16.
  • Accepted: 2014-02-04.
Opuscula Mathematica - cover

Cite this article as:
Vasile Lupulescu, Donal O'Regan, Ghaus ur Rahman, Existence results for random fractional differential equations, Opuscula Math. 34, no. 4 (2014), 813-825, http://dx.doi.org/10.7494/OpMath.2014.34.4.813

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.